# SDR SWAA2025072887029

- Difficulty date: June 30, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL 621HB AFT CORNER DELAMENATED.   REPAIRED CORNER DAMAGE TO PANEL 621HB IAW SRM 57-41-01-1A-1,  SRM 51-70-08-0G-0, AND SRM 51-70-14-2R-3.
